# SDR AALA2019031989022

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 52,596 hours, 26,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LANYARD WAS LOOSE.  MAINTENANCE REPLACED THE L1 DOOR SLIDE LANYARD IAW MM 25-62-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
